# SDR USAA2011091000017

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,850 hours, 39,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACKED SUPPORT CLIP AT BS 500G, S21R.  REPLACED SUPPORT CLIP AT BS 500G, S21R IAW B737 SRM 51-10-02.
